# SDR R61A201608040492

- Difficulty date: August 4, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 25,210 hours, 19,567 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: 17013633001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORROSION AT FRAME 16 LT AFT LAVATORY MOUNTING PLATE.  REMOVED AND REPLACED THE LAVATORY MOUNTING PLATE FLOOR SUPPORT, IAW SRM 51-21-01, 51-21-05.
